I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2009, VOLUME 15, NUMBER 5, PAGES 3-19
G. V. Bokov
View as HTML View as gif image
In this paper, we consider an optimal control problem with time-delay. The state and the control variables contain various constant time-delays. This allows us to represent the necessary conditions in an explicit form. Solution of this problem with infinite terminal time is also given.
|Main page||Contents of the journal||News||Search|
Last modified: October 8, 2010